# SDR 04FDEA00355

- Difficulty date: February 8, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP O/B HINGE I/B STRAP PIVOT HOLE CORRODED.  LT I/B FLAP O/B HINGE I/B STRAP PIVOT HOLE CORROSION REMOVED & REPAIRED AS PER FEDEX EA 1-5750-74312.  LT I/B TE FLAP HINGE BRACKET CORRODED.
